| Model Number |
410370-03 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The accessory was returned to isi for evaluation with no reported issue.An investigation has been completed.Failure analysis investigations found primary failure of damaged sheath to be related to the no reported issue complaint.A portion of the sheath was returned lodged on the wrist of returned stapler.The sheath was removed in-house without any issue.The remaining portion of the sheath, measuring approximately 0.676" x 3.048" in size was not returned.Root cause is typically attributed to user.
Event or Problem Description
The stapler sheath was returned as an incident return.The unit was returned with a stapler 45 instrument.It was reported that during a da vinci-assisted surgical procedure, the customer noted a tube defect on the stapler 45 instrument.The instrument could not fit into the trocar.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained additional information.The instrument was not used on the patient and no fragment fell into the patient.The or staff used a backup instrument.The procedure was completed robotically with no injury to the patient.No patient related information is available.